# SDR P9RA20040037

- Difficulty date: September 3, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 21,016 hours, 7,242 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Part serial: 01207
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SYR. RT GENERATOR DRIVE LIGHT CAME ON AT APPROX. 60 KNOTS. REJECTED TAKE OFF AND RETURNED TO GATE.  ISSUED MEL 24001.  MAINTENANCE ENTRY 9/4/2004. REMOVED AND REPLACED RT IDG.
